# SDR SWAA2015021736655

- Difficulty date: December 6, 2014
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 22,907 hours, 17,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL WEB CRACKED AT BS 663, RBL 43.  REPAIRED WEB IAW SRM.
